# SDR AALA202506065484

- Difficulty date: June 5, 2025
- Submitted: June 7, 2025
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 68,285 hours, 28,291 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS HARD TO OPEN AND CLOSE. VERIFIED FORWARD LAVATORY DOOR STICKS ON BOTTOM THRESHOLD PLATE. DOOR HAS A HISTORY.   (OPEN).
